# SDR F3LA98110

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, REPORTED CRACK IN NR 2 SLAT OUTBOARD LOWER TRAILING EDGE SKIN NEAR UPSTOP.  MAINTENANCE REMOVED DAMAGED AREA.  FABRICATED REPLACEMENT PARTS AND REPAIRED PER SRM 51-40-02, DRAWING 65C30133.  (M)
